# SDR CA000928014

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 13,829 hours
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Clamp
- Part number: AGS6052
- Condition: Jammed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE END OF THE DAY WHEN THE PILOT WAS SECURING THE FLIGHT CONTROLS HE FOUND THAT WHEN HE PULLED THE ELEVATORS TO THE FULL BACK POSITION, THEY WOULD STICK IN THAT POSITION. IT WAS FOUND THAT THE CLAMP THAT SECURES THE COVER TO THE ELEVATOR TRIM JACK WAS GETTING CAUGHT ON THE ELEVATOR CONTROL LEVER. INSPECTION FOUND THAT THE IMPROPER CLAMP WAS INSTALLED. THE CLAMP WAS REMOVED AND REPLACED WITH THE PROPER PART. THE AIRCRAFT WAS RETURNED TO SERVICE.
